# SDR ASOA201100034

- Difficulty date: January 5, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 31,174 hours, 27,580 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200455
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333, FRAME IN BELLY IS CORRODED. REMOVED CORRODED FRAME FROM FS 333 IAW SRM 51-42-06 AND 51-742-21. LOCATED AND DRILLED NEW FS 333 FRAME PIN 601R32004-55 AND INSTALLED IAW SRM 51-40-11, 51-42-21 & 51-42-06.
